# SDR UIEA2018070601359

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,480 hours, 10,292 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Box
- Part number: 6259346
- Part serial: 096C479
- Condition: Malfunctioned
- Location: Cani Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ZONE TEMP CONTROLLER. REMOVED AND REPLACED FWD ZONE TEMP CONTROL BOX. PERFORMED BITE TEST SYS TEST NORMAL AT THIS TIME.
